# SDR SWIA202054568

- Difficulty date: October 29, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL ON LBL 9 BETWEEN FS 559.00+32-559.00+96 CORRODED.  C-CHECK RO 12/05/2020.  REMOVED CORRODED FLOOR SEAT RAIL AND REPLACED FOR A NEW FABRICATED FLOOR SEAT RAIL ON LBL 9 BETWEEN FS 484.00-559.00+96, REF CRJ-200 AMM.  SEE CONTINUATION CARD FOR DETAILS.
